Recently stopped taking linezolid after a bout with a MRSA infection.
Why have my facial and scalp hair stopped growing?
- 14 Feb 2015 by richardwilson
- 3 June 2015
- infections, linezolid, methicillin-resistant staphylococcus aureus infection, scalp
How are you doing now? Hair loss isn't even a known rare side effect. That doesn't mean linezolid didn't cause yours, it simply hasn't been reported by anyone. Hopefully you have regrown your hair by now. Did you take any other drugs with this one? Drug interactions are common and could be the cause. Add to that any over-the-counter drugs or supplements.
- Linezolid Information for Consumers
- Linezolid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Linezolid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 3 answers
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers
Posted 3 Apr 2017 • 1 answer